# SDR SWAA2013092320341

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 22,275 hours, 13,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LENS COVER BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
